# SDR SIMA20131126008

- Difficulty date: November 26, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 31,702 hours, 27,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 67260
- Condition: Discharged
- Location: Cabin
- Part time: 25,972 hours, 22,819 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MOST FWD EMERGENCY FLOOR STRIP INOPERATIVE.  R & R NR 2 BATTERY POWER SUPPLY & CHARGER.  OPERATIONS CHECKED GOOD IAW EMB AMM 33-50-04.
